MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-71
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that on (b)(6) 2025, healthcare provider (hcp) was performing an emergency thrombectomy.The patient was an acute large artery occlusion patient with the lesion at the terminal of the internal carotid artery.The surgeon planned to use the solitact technology for thrombectomy.After the micro-guidewire micro-catheter established the access, the micro-catheter performed proximal and distal angiography to clarify the proximal and distal positions of the thrombectomy and prepare to deliver the thrombectomy stent.The stent selected was sfr-6-30.The surgeon reported that during the push process, there was great resistance near the y valve.The surgeon tried to increase the force to push, but the resistance was still great.The surgeon withdrew the stent, performed secondary hydration, and pushed again, but the same resistance phenomenon still occurred.For the sake of surgical safety, the surgeon did not push the stent with brute force, withdrew the stent, and observed the stent body morphology.The surgeon believed that the stent had some morphological changes.For the sake of surgical safety, delivering the stent again may increase the risk.The surgeon then replaced it with the sfr-4-20 thrombectomy stent, successfully delivered and deployed it, and after staying for five minutes, raised react-71, combined with pulling, and successfully completed the thrombectomy.There was resistance during the procedure during delivery.The vessel was not tortuous.The resistance occurred in the proximal section of the catheter.No patient symptoms or further complications were reported as a result of this event.The device and any accessories were prepared as indicated in the ifu.The patient was undergoing surgery for treatment of a terminal of internal carotid artery ischemic stroke.It was noted the patient's vessel tortuosity was normal.The patient's baseline modified rankin scale (mrs) score was 4, procedure 4.Baseline national institutes of health stroke scale (nihss) 15, post procedure 4.Baseline tici 0, post-procedure 3.Iv tissue plasminogen activator (tpa) was not contraindicated.There were 2 passes with the device.Stroke onset to reperfusion time was 4 hours.Patient medical history includes high blood pressure.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the stent detach point was suspected to be kinked.A continuous saline flush administered and maintained as indicated in the instruction for use (ifu).

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22150651
Report Number2029214-2025-01310
Device Sequence Number8347747
Product Code DQY
UDI-Device Identifier00847536044197
UDI-Public00847536044197
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberREACT-71
Device Catalogue NumberREACT-71
Device Lot NumberB662368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date06/09/2025
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight65 KG